# SDR AALA201906279011

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 60,103 hours, 22,910 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Failed
- Location: Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT RIGHT AFT CABIN DOOR LEAKED LARGE AMOUNT OF WATER INTO CABIN. FLIGHT ATTENDANTS REPORTED LOUD SQUEALING NOISE. MAINTENANCE FOUND R2 DOOR SEALTO HAVE FAILED AND REPLACED SEAL PER 52-13-18 OF A320 AMM AND APPLIED SEALANT TO DOOR SIL PLATES AS REQUIRED. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK PER 05-53-00-780-A01 OF A320 AMM. NO LEAKS NOTED.
